# SDR ASAA2018062625206

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 40,512 hours, 12,279 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Tank Unit
- Part number: 202000211
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED T/C NG-28FCD-18090-1 FOR NR 2 TANK AND FOUND TANK UNIT 1, 2, AND 3 OUT OF LIMITS PER AMM 28-41-21-710-801. GROUNDED - YES. REF T/C NG-28FCD-18090-1. REMOVED AND REPLACED TANK UNIT NR 1, TANK UNIT NR 2 AND TANK UNIT NR 3 REF AMM 28-41-21-400-801. ACCOMPLISHED F/Q INDICATING SYSTEM TEST OPS NORMAL REF AMM 28-41-00-730-801 AND AMM 28-41-21-710-801. ACCOMPLISHED ACCESS PANEL LEAK CHECK, NO LEAKS NOTED REF AMM 28-11-11-400-801.
